# SDR USAA2010082591793

- Difficulty date: August 24, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681513
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK AROUND HOLE AT AFT END UPPER FLANGE INBOARD SIDE OF FLOORBEAM AT BS 727B, LBL 45.5.  REPAIRED AFT END UPPER FLANGE INBOARD SIDE OF FLOORBEAM AT BS 727B, LBL 45.5 IAW EA 133037.
